MAUDE Adverse Event Report: LEVEL 1; WARMER, THERMAL, INFUSION FLUID

LEVEL 1; WARMER, THERMAL, INFUSION FLUID
Model Number L-10
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
Information was received indicating that a smiths medical fluid warming accessory found a leakage of medical fluid from the product during a pre-use check.There was no patient present.There were no reported adverse events.
 
Additional Manufacturer Narrative
Investigation completed on a smiths medical fluid fluid warming|level 1 hotline accessories pictures attached revealed liquid in the filter.Unit received for testing revealed leak in the valve disc.Device passed all functional testing prior to release of product.The event description provided per customer stated: ?during a pre-use check, the customer found leakage of medical fluid from the product, which did not allow him to use it.No patient injury.?after sample evaluation the most probable root cause for the leak condition in valve disc is due to a operator oversight the operation adhesive (loctite 495) in the valve disc, during disc application process, procedure mp l-10 operation 4.7 ?using loctite 495 and efd solvent dispenser (1000series), step on foot pedal to apply single droplet of loctite 495 to center of vent disc seat or ?castle ring? on gas vent body.? was not correctly followed.
 
Event or Problem Description
Investigation completed and summary.

Brand Name
LEVEL 1
Common Device Name
WARMER, THERMAL, INFUSION FLUID
MDR Report Key11691051
Report Number3012307300-2021-03266
Device Sequence Number3515255
Product Code LGZ
UDI-Device Identifier40695085401002
UDI-Public40695085401002
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/15/2024
Device Model NumberL-10
Device Lot Number4025990
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/23/2021
Supplement Date Received by Manufacturer07/25/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date08/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1